# SDR SWAA2019090336534

- Difficulty date: August 14, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,201 hours, 30,861 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 143A7501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TRACK TIE DOWN CORRODED BETWEEN BS. 396 TO BS. 500D, LBL 19.  R&R TRACK TIE DOWN IAW SRM & DWG.
